# SDR 2010FA0000417

- Difficulty date: April 27, 2010
- Submitted: April 27, 2010
- Operation: General aviation
- Aircraft: N863CA
- Make and model: Lear 45LEAR
- Aircraft serial: 160
- Aircraft time: 3,578 hours, 3,258 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2120 · Air Distribution System
- Part: Muffler
- Part number: 12945096001
- Condition: Cracked
- Location: Cockpit Air
- Part time: 3,578 hours, 3,258 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WELDED MUFFLER SEAM CRACKED AT THE TOP INBOARD EDGE OF THE BOX. CRACKED TOOK PLACE OVER NORMAL OPERATING CONDITIONS.
